Celestial mechanics

, Volume 30, Issue 3, pp 225–228

The gravitational potential due to uniform disks and rings

Authors

  • Harry Lass
    • Jet Propulsion Laboratory
  • Leon Blitzer
    • Department of PhysicsUniversity of Arizona
Article

DOI: 10.1007/BF01232189

Cite this article as:
Lass, H. & Blitzer, L. Celestial Mechanics (1983) 30: 225. doi:10.1007/BF01232189

Abstract

The gravitational potential due to thin uniform disks and rings is obtained in closed form in terms of complete elliptic integrals.

Download to read the full article text

Copyright information

© D. Reidel Publishing Co. 1983